MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT; SYRINGE, ANTISTICK

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT; SYRINGE, ANTISTICK
Model Number 10311
Health Effect - Clinical Code Underdose (2542)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
Syringe with auto-retract needle malfunctioned during im administration for pt.Medication leaked from syringe, leaving staff unsure of how much of the medication pt actually received.

Brand Name
VANISHPOINT
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
litle elm TX 75068
MDR Report Key11384696
Report Number11384696
Device Sequence Number4567983
Product Code MEG
UDI-Device Identifier00613703103109
UDI-Public(01)00613703103109
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/11/2021
Report Date (Section F) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10311
Device Catalogue Number10311
Device Lot NumberA942A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/11/2021